# SDR AALA200810175

- Difficulty date: November 10, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 53,672 hours, 27,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STATION 1510, LOWER RIGHT TAIL CONE ALIGNMENT PIN.  INSTALLED DOUBLER PER ESO 80559 DATED, 10 NOV 08.
